Please note the post before mine- she was clearly experiencing withdrawal symptoms - palpitation, cardio, respiratory - all common withdrawal symptoms appearing after non use of "Endone". This doesn't mean it wasn't scary but it does mean that there was a specific contraindication for use. I hope your back improves!
Post before that one- you had just come out of a general anaesthesia, it is very very common for nausea and dizziness to occur after either morphine use (common after surgery, even arthroscopies) or most likely the fluoride gas used to continue your sedation, half life 1.5hrs (average). Maxolon (Metaclopramide) would normally help you feel better after that, and should probably have been given intravenously on hearing of your nausea.
The itching mentioned may be either an allergic reaction or a side effect. Those with a pre-existing condition such as depression should not be using this medication either- it is contraindicated for use with these patients.